# SDR 0202526717

- Difficulty date: July 31, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 88,977 hours, 22,544 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, THE MASTER FIRE WARNING BELL SOUNDED AND THE LIGHTS ILLUMINATED INTERMITTENTLY.  AIRCRAFT CONTINUED DESCENT AND LANDED WITHOUT INCIDENT.  REPLACED APU FIRE DETECTOR CARD.  OPERATIONAL CHECK GOOD.
